University of St.Gallen
research platform alexandria
search publications
browse publications
by person
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
 
by year

Robust GMM Tests for Structural Breaks

fulltext etc. no fulltext attached
abstract
   
type journal paper
   
keywords
   
language English
kind of paper journal article
date of appearance 1-11-2005
journal Journal of Econometrics
publisher North-Holland (Amsterdam)
ISSN 0304-4076
volume of journal 129
number of issue 1/2
page(s) 139-182
review not reviewed
   
citation Gagliardini, P., Trojani, F., & Urga, G. (2005). Robust GMM Tests for Structural Breaks. Journal of Econometrics, 129(1/2), 139-182.